# SDR SWAA2013052816525

- Difficulty date: May 19, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 33,728 hours, 22,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 9911480
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT BS 1144, LONG 2R.  R & R FORMER IAW SRM & DWG.
